ArticleOriginal scientific text
Title
Régularité Besov des trajectoires du processus intégral de Skorokhod
Authors 1
Affiliations
- Institut Elie Cartan, Département de Mathématiques, Université de Nancy I, BP 239, 54506 Vandœuvre-lès-Nancy, Cedex, France
Abstract
Let be a linear Brownian motion, starting from 0, defined on the canonical probability space (Ω,ℱ,P). Consider a process belonging to the space (see Definition II.2). The Skorokhod integral is then well defined, for every t ∈ [0,1]. In this paper, we study the Besov regularity of the Skorokhod integral process . More precisely, we prove the following
THEOREM III.1. (1)} If 0 < α < 1/2 and with 1/α < p < ∞, then a.s. for all q ∈ [1,∞], and .
(2)} For every even integer p ≥ 4, if there exists δ > 2(p+1) such that , then a.s. .
(For the definition of the Besov spaces and , see Section I; for the definition of the spaces and , see Definition II.2.)
An analogous result for the classical Itô integral process has been obtained by B. Roynette in [R]. Let us finally observe that D. Nualart and E. Pardoux [NP] showed that the Skorokhod integral process admits an a.s. continuous modification, under smoothness conditions on the integrand similar to those stated in Theorem II.1 (cf. Theorems 5.2 and 5.3 of [NP]).
Bibliography
- [BI] M. T. Barlow and P. Imkeller, On some sample path properties of Skorokhod integral processes, in: Séminaire de Probabilités, XXVI, Lecture Notes in Math. 1526, Springer, Berlin, 1992, 1992, 70-80.
- [BL] J. Bergh and J. Löfström, Interpolation Spaces: An Introduction, Springer, Berlin, 1976.
- [B] R. Buckdahn, Quasilinear partial stochastic differential equations without non-anticipation requirement, preprint 176, Humboldt-Universität Berlin, 1988.
- [C] Z. Ciesielski, On the isomorphisms of the spaces
and m, Bull. Acad. Polon. Sci. 8 (1960), 217-222. - [CKR] Z. Ciesielski, G. Kerkyacharian et B. Roynette, Quelques espaces fonctionnels associés à des processus gaussiens, Studia Math. 107 (1993), 171-204.
- [GT] B. Gaveau et P. Trauber, L'intégrale stochastique comme opérateur de divergence dans l'espace fonctionnel, J. Funct. Anal. 46 (1982), 230-238.
- [I1] P. Imkeller, Regularity of Skorohod integral based on integrands in a finite Wiener chaos, Probab. Theory Related Fields 98 (1994), 137-142.
- [I2] P. Imkeller, Occupation densities for stochastic integral processes in the second Wiener chaos, ibid. 91 (1992), 1-24.
- [NP] D. Nualart and E. Pardoux, Stochastic calculus with anticipating integrands, ibid. 78 (1988), 535-581.
- [NZ] D. Nualart and M. Zakai, Generalized stochastic integrals and the Malliavin calculus, ibid. 73 (1986), 255-280.
- [PP] E. Pardoux and Ph. Protter, A two-sided stochastic integral and its calculus, ibid. 76 (1987), 15-49.
- [P] J. Peetre, New Thoughts on Besov Spaces, Duke Univ. Math. Ser. I, 1976.
- [R] B. Roynette, Mouvement Brownien et espaces de Besov, Stochastics Stochastics Rep. 43 (1993), 221-260.
- [S] A. V. Skorokhod, On a generalization of a stochastic integral, Theory Probab. Appl. 20 (1975), 219-233.
- [W] S. Watanabe, Lectures on Stochastic Differential Equations and Malliavin Calculus, Tata Institute of Fundamental Research, Springer, Berlin, 1984.